Has anyone had severe weight gain while taking tri-levlen?

Sure, some have. Hormonal manipulations, including birth control pills can affect weight gain (or loss). Some people have had more change than they want. Check that there aren't other factors at work, e.g. Emotional eating affected by the hormonal changes of the bcp. Check with your doc.

Related Questions

Has anyone suffered severe weight gain taking tri-levlen?

No. Tri-levlen is a combination triphasic birth control pills that the hormone raise physiological with your body I t should not cause any wt gain.

Has anyone suffered weight gain while taking tri-levlen?

Not likely. All birth control pills work in a similar way as they all contain estrogen and progestin. Studies have shown that some women may gain few pounds when they start taking the pill but this reverses by the end of 6 months of usage. Weight gain of greater magnitude should not be blamed on the pill except in very unusual circumstances.